# SDR ASAA2023071444028

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,529 hours, 16,837 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON MASTER RECALL RESETS WITH MASTER CAUTION. GROUNDED - YES. DURING INITAIL BITE CHECK FOUND FLT DECK FAULT INDICATED ON R PACK CONTROLLER BUT L PACK NO FAULT EXIST. REF FIM 21-62 TASK 801, CLEANED FLIGHT DECK SENSOR AND BITE CHECK AGAIN AFTER PACK OPERATING. NO FAULT EXIST GREEN GO LIGHT INDICATED DURING VERIFY AND PREV FLIGHT. REF FIM 21-62TASK810 THERE IS NO 30 DAYS HISTORY.
